# SDR REXA2024103101285

- Difficulty date: November 14, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261B
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 645 STGR 17L TO STGR 18L IS CORRODED ON THE FWD AND AFT SIDE.    REMOVED CORRODED FRAME AT F.S.645 FROM STGR 17L TO STGR 18L AND INSTALLED NEW SERVICABLE FRAME P/N SH690-33126-1B IAW CRJ 900 SRM 53-00-06-201-001-A03.
